# SDR ASAA2022123141329

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N294AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64303
- Aircraft time: 14,037 hours, 4,389 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 501301
- Condition: Faulted
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HARD TO OPEN AND CLOSE. GROUNDED - YES. REPLACED R1 DOOR SNUBBER REF AMM 52-41-51 OPS CHECK GOOD. DOOR OPENS AND CLOSES SMOOTHLY.
